# SDR 04FDEA00650

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 43,179 hours, 8,728 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP, INBOARD AFT HINGE INBOARD PIVOT HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75975, TRAILING EDGE AND TRAILING EDGE DEVICES - RT OUTBOARD FLAP INBOARD SUPPORT BRACKET CORROSION   REMOVAL AND REPAIR.
